HomeProzactaking prozac (fluoxetine) ?
Posted in Prozac on 17th April 2014

taking prozac (fluoxetine) ?
I’m a teenager and I’m taking prozac. it’s my day 7 and I had increased suicidal thoughts on day 2. Is it normal?

Best answer(s):

Answer by Robert
Suicidal thoughts are never normal go to your doctor or therapist as soon as possible.

Answer by glenn t
Yes.call/contact somebody or a hotline asap

Answer by Christina
Well I take prozac too and I know what it's like to have depression and anxiety. I know that some antidepressants can have suicidal thoughts as a side effect, and the medicines don't always help you RIGHT away; it takes a few days or so to get fully into your system and sometimes when you start taking a new psychiatric medication or have any kind of change in it like dosage , you can actually start to feel sad. It's happened to me before, where my dosage of prozac increased, and I felt sad. It also happened before where I had stopped talking it for awhile and got back on and felt sadness! But if you're feeling suicidal, talk to a counselor or call 911, and call your doctor and make an appointment

Related Post for Prozac Works!

REVOLVER – Planeta Prozac
Sunday Munich – Prozac
Prozac+ Ordine e disordine
49 days on Prozac
Prozac Works!